Prolongations of Golden Structure to Tangent Bundle of Order 2


ÖZKAN M. , Citlak A. A. , Taylan E.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.2, pp.253-258, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2015
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.253-258

Abstract

In this paper, we study 2nd lift of golden structure to tangent bundle of order 2. We investigate integrability and parallelism of golden structures in T-2(M). Moreover, we define golden semi- Riemannian metric in T-2(M).